Special values of multiple gamma functions
Journal de théorie des nombres de Bordeaux, Volume 18 (2006) no. 1, pp. 113-123.

We give a Chowla-Selberg type formula that connects a generalization of the eta-function to GL(n) with multiple gamma functions. We also present some simple infinite product identities for certain special values of the multiple gamma function.

Nous donnons une formule de type Chowla-Selberg qui relie une généralisation de la fonction éta à GL(n) avec les fonctions gamma multiples. Nous présentons également quelques identités de produit infinis pour certaines valeurs spéciales de la fonction gamma multiple.

DOI: 10.5802/jtnb.536
William Duke 1; Özlem Imamoḡlu 2

1 UCLA Mathematics Dept. Box 951555 Los Angeles, CA 90095-1555, USA
2 UCSB Mathematics Dept. Santa Barbara, CA 93106, USA Current address: ETH, Mathematics Dept. CH-8092, Zürich, Switzerland
@article{JTNB_2006__18_1_113_0,
     author = {William Duke and \"Ozlem Imamoḡlu},
     title = {Special values of multiple gamma functions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {113--123},
     publisher = {Universit\'e Bordeaux 1},
     volume = {18},
     number = {1},
     year = {2006},
     doi = {10.5802/jtnb.536},
     mrnumber = {2245878},
     zbl = {05070450},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.536/}
}
TY  - JOUR
AU  - William Duke
AU  - Özlem Imamoḡlu
TI  - Special values of multiple gamma functions
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2006
DA  - 2006///
SP  - 113
EP  - 123
VL  - 18
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.536/
UR  - https://www.ams.org/mathscinet-getitem?mr=2245878
UR  - https://zbmath.org/?q=an%3A05070450
UR  - https://doi.org/10.5802/jtnb.536
DO  - 10.5802/jtnb.536
LA  - en
ID  - JTNB_2006__18_1_113_0
ER  - 
%0 Journal Article
%A William Duke
%A Özlem Imamoḡlu
%T Special values of multiple gamma functions
%J Journal de théorie des nombres de Bordeaux
%D 2006
%P 113-123
%V 18
%N 1
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.536
%R 10.5802/jtnb.536
%G en
%F JTNB_2006__18_1_113_0
William Duke; Özlem Imamoḡlu. Special values of multiple gamma functions. Journal de théorie des nombres de Bordeaux, Volume 18 (2006) no. 1, pp. 113-123. doi : 10.5802/jtnb.536. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.536/

[1] V. Adamchik, Multiple Gamma Function and Its Application to Computation of Series. Ramanujan Journal 9 (2005), 271–288. | MR | Zbl

[2] E. W. Barnes, On the theory of the multiple Gamma function. Cambr. Trans. 19 (1904), 374–425.

[3] J. Elstrodt, F. Grunewald, J. Mennicke, Groups acting on hyperbolic space. Harmonic analysis and number theory. Springer Monographs in Mathematics. Springer-Verlag, Berlin, 1998. | MR | Zbl

[4] P. Epstein, Zur Theorie allgemeiner Zetafunktionen. Math. Ann. 56 (1903), 615–644. | MR

[5] E. Hecke, Analytische Arithmetik der positive quadratischen Formen, (1940) # 41 in Mathematische Werke. | MR | Zbl

[6] M.J. Liouville, Journal de Mathématiques Pure et Appliquées.

[7] S. Minakshisundaram, Å. Pleijel, Some properties of the eigenfunctions of the Laplace-operator on Riemannian manifolds. Canadian J. Math. 1 (1949), 242–256. | MR | Zbl

[8] J. Dufresnoy, Ch. Pisot, Sur la relation fonctionnelle f(x+1)-f(x)=ϕ(x). Bull. Soc. Math. Belg. 15 (1963), 259–270. | MR | Zbl

[9] P. Sarnak, Determinants of Laplacians; heights and finiteness. Analysis, et cetera, 601–622, Academic Press, Boston, MA, 1990. | MR | Zbl

[10] S. Selberg, S. Chowla, On Epstein’s zeta-function. J. Reine Angew. Math. 227 (1967), 86–110. | MR | Zbl

[11] T. Shintani, On special values of zeta functions of totally real algebraic number fields. Proceedings of the International Congress of Mathematicians (Helsinki, 1978), pp. 591–597, Acad. Sci. Fennica, Helsinki, 1980. | MR | Zbl

[12] C. L. Siegel, Über die analytische Theorie der quadratischen Formen. Ann. of Math. (2) 36 (1935), no. 3, 527–606. [in Gesammelte Abhandlungen] | MR | Zbl

[13] C. L. Siegel, Lectures on advanced analytic number theory. Notes by S. Raghavan. Tata Institute of Fundamental Research Lectures on Mathematics, No. 23 Tata Institute of Fundamental Research, Bombay 1965. | MR | Zbl

[14] H. M. Srivastava, J. Choi, Series associated with the zeta and related functions. Kluwer Academic Publishers, Dordrecht, 2001. | MR | Zbl

[15] A. Terras, Bessel series expansions of the Epstein zeta function and the functional equation. Trans. Amer. Math. Soc. 183 (1973), 477–486. | MR | Zbl

[16] I. Vardi, Determinants of Laplacians and multiple gamma functions. SIAM J. Math. Anal. 19 (1988), no. 2, 493–507. | MR | Zbl

[17] B. A. Venkov, Elementary number theory. Translated from the Russian and edited by Helen Alderson Wolters-Noordhoff Publishing, Groningen 1970. | MR | Zbl

[18] M.-F. Vignéras, L’équation fonctionnelle de la fonction zêta de Selberg du groupe modulaire PSL(2,). Journées Arithmétiques de Luminy , 235–249, Astérisque 61 , Soc. Math. France, Paris, 1979. | MR | Zbl

Cited by Sources: